# SDR C2XA98IA325

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22727
- Make and model: Emb EMB-120RT
- Aircraft serial: 120177
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 12007890002
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND RIGHT NACELLE INBOARD AFT MAIN LANDING DOOR, FORWARD HINGE POINT FRAME CRACKED. MAINTENANCE STOP-DRILLED THE CRACK AND INSTALLED REPAIR DOUBLER IAW EMB-120 SRM 54-20-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  TT:  12,919.5 HOURS.  TC:  23,160.  (X)
